VOL. 66 · NO. 4 | October, 2014
Front Matter
J. Math. Soc. Japan 66 (4), (October, 2014)
No abstract available
Philippe LAURENÇOT, Bogdan-Vasile MATIOC
J. Math. Soc. Japan 66 (4), 1043-1071, (October, 2014) DOI: 10.2969/jmsj/06641043
KEYWORDS: thin film, degenerate parabolic system, Gradient flow, Wasserstein distance, 35K65, 35K41, 47J30, 35Q35
DongSeon HWANG, JongHae KEUM
J. Math. Soc. Japan 66 (4), 1073-1089, (October, 2014) DOI: 10.2969/jmsj/06641073
KEYWORDS: Montgomery-Yang problem, log del Pezzo surface, quotient singularity, 14J26, 14J17, 14J45
Mamoru ASADA
J. Math. Soc. Japan 66 (4), 1091-1103, (October, 2014) DOI: 10.2969/jmsj/06641091
KEYWORDS: ideal class groups, cyclotomic extensions, 11R18, 11R23
Hidehiko MISHOU
J. Math. Soc. Japan 66 (4), 1105-1126, (October, 2014) DOI: 10.2969/jmsj/06641105
KEYWORDS: Lerch zeta function, joint universality theorem, Discrepancy, 11M35, 11M06, 11K38
Tin-Yau TAM, Mary Clair THOMPSON
J. Math. Soc. Japan 66 (4), 1127-1131, (October, 2014) DOI: 10.2969/jmsj/06641127
KEYWORDS: ‎Aluthge transform, Aluthge iteration, semisimple Lie group, Cartan decomposition, 22E46
J. Math. Soc. Japan 66 (4), 1133-1153, (October, 2014) DOI: 10.2969/jmsj/06641133
KEYWORDS: attractor, biofilms, chemotaxis, dissipative estimate, porous-medium, 35B41, 35B45, 35K65, 35A01, 35A02, 35D30
Katsuhisa KOSHINO
J. Math. Soc. Japan 66 (4), 1155-1189, (October, 2014) DOI: 10.2969/jmsj/06641155
KEYWORDS: $\ell_2^f(\tau)$-manifold, $(\ell_2^f(\tau) \times \bm{Q})$-manifold, $(\ell_2(\tau),\ell_2^f(\tau))$-manifold pair, $(\ell_2(\tau) \times \bm{Q}, \ell_2^f(\tau) \times \bm{Q})$-manifold pair, full simplicial complex, hedgehog, ANR, (strong) $Z$-set, $Z$-embedding, the strong universality, the $\tau$-discrete $n$-cells property, the $\tau$-discrete approximation property, ‎57N20‎, 54F65, 57N17, 57Q05, 57Q15
Takeshi HIRAI, Akihito HORA
J. Math. Soc. Japan 66 (4), 1191-1226, (October, 2014) DOI: 10.2969/jmsj/06641191
KEYWORDS: spin representation, projective representation, twisted central product, character, Symmetric group, 20B05, 20C25, 20B35, 20C15, 20C30
Tatsuhiko YAGASAKI
J. Math. Soc. Japan 66 (4), 1227-1248, (October, 2014) DOI: 10.2969/jmsj/06641227
KEYWORDS: space of uniform embeddings, group of uniform homeomorphisms, uniform topology, Euclidean ends, 57S05, 58D10, 57N15, 54E40
Toshikazu TAKAGI
J. Math. Soc. Japan 66 (4), 1249-1301, (October, 2014) DOI: 10.2969/jmsj/06641249
KEYWORDS: modular curve, Jacobian variety, rational point, torsion subgroup, cuspidal class number, modular unit, 11G18, 11F03, 14G05, 14G35, 14H40
Toshio SAITO
J. Math. Soc. Japan 66 (4), 1303-1313, (October, 2014) DOI: 10.2969/jmsj/06641303
KEYWORDS: knot, tangle, bridge number, tunnel number, 57N10, 57M25
Jinsheng HAN, Baoxiang WANG
J. Math. Soc. Japan 66 (4), 1315-1373, (October, 2014) DOI: 10.2969/jmsj/06641315
KEYWORDS: $\alpha$-modulation space, dual space, Multiplication Algebra, Scaling property, ‎embedding‎, 42B35, 42B37, 35A23
Ryushi Goto
J. Math. Soc. Japan 66 (4), 1375-1401, (October, 2014) DOI: 10.2969/jmsj/06641375
KEYWORDS: locally conformally Kähler metrics, non-Kähler manifolds, deformation theory, 53C55, 32G05
Back to Top